# SDR AALA20120803007

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 35,777 hours, 17,422 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 41800044
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT OIL STRAINER CLOG LIGHT ILLUMINATED IN CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OIL QUANTITY TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
